Sums of reciprocals of fractional parts. / Fregoli, Reynold.

In: International Journal of Number Theory, Vol. 15, No. 4, 28.12.2018, p. 789-797.

Research output: Contribution to journalArticle

Published

Documents

Original languageEnglish
Pages (from-to)789-797
Number of pages9
JournalInternational Journal of Number Theory
Volume15
Issue number4
DOIs
Publication statusPublished - 28 Dec 2018
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 34774888